Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Lower back pain, tiredness. History of lost tampon. Pelvic examination done. Prescribed Azithromycin. Possibility of TSS?

Hi I have recently found a lost tampon after a month of lower back pain tiredness and occasionally diahreahh.I went to my family Dr and they suggested xrays after before I found the tampon.the day after I found it I went to the er after toxic shock information online.the Dr looked at me like I was crazy when I suggested tSS .being my issue an said there is no way I have it because my vitals were fine,he had seen tSS before. And I would be nearly dying he did a pelvic examination and gave me a shot in my butt and azithromisen tablets as he said was procedure to treat infections such as gonahreah/chlymedia just in case it was either and said they would call in two days to explain the resultsand sent me home...I request blood work but he nearly demanded it was unnecessary. I am still hurting so bad in my back and hoping tss can be found through pelvic examination I really think I may have it....any suggestions or know what to do? Please help me.sorry my spelling is wrong I am doing this from my cell phone.
Asked On : Wed, 1 Aug 2012
Answers:  0 Views:  447 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor